# SDR 2002F00897

- Difficulty date: July 9, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N7642U
- Make and model: Boeing 727222
- Aircraft serial: 19915
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 652630023
- Condition: Cracked
- Location: Mlg Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK AT LEFT MAIN LANDING GEAR SUPPORT BEAM, ON BEAM FITTING FORWARD MOUTN LUG, STATION 940.  (M)
